Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Cardiac patient with stent OM3 CER 2.5*24. Prescribed clonafit. How long should I take the medicine?

hello sir ,i m 39 male,i m a cardiac patient in 2011 i had put a stent OM3 CER 2.5*24,yesterday i had been to my doctor,i said i m having little breath problem ,he prescribed me clonafit 0.25 ,i just want to know what this medicine is for & how long i hve to take & is it threaten to any kind of future problem toward my health
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Clonafit is Clonazepam and is generally given for anxiolytic effects (It has other uses too) ..
Your heart is probably normal and your symptoms may be from anxiety – hence the doctor has prescribed this.
It is generally a safe drug / Take it for a few days / you can stop it any time / habituation may occur...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor